ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Borkar-Meyn theorem for asynchronous stochastic approximations

Bhatnagar, Shalabh (2011) The Borkar-Meyn theorem for asynchronous stochastic approximations. In: Systems & Control Letters, 60 (7). pp. 472-478.

[img] PDF
The_Borkar.pdf - Published Version
Restricted to Registered users only

Download (264Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.sysconle.2011.04.002

Abstract

In this paper, we give a generalization of a result by Borkar and Meyn (2000) 1], on the stability and convergence of synchronous-update stochastic approximation algorithms, to the case of asynchronous stochastic approximations with delays. We then describe an interesting application of the result to asynchronous distributed temporal difference (TD) learning with function approximation and delays. (C) 2011 Elsevier B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science B.V.
Keywords: The Borkar-Meyn theorem;Asynchronous stochastic approximation with delays;Temporal difference learning
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 04 Aug 2011 10:57
Last Modified: 04 Aug 2011 10:57
URI: http://eprints.iisc.ernet.in/id/eprint/39741

Actions (login required)

View Item View Item